# SDR AU000175

- Difficulty date: February 24, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 5520 · Elevator Structure
- Part: Link
- Part number: HC552H0213000
- Condition: Corroded
- Location: Elevator
- Part time: 35,623 cycles
- Component: Elevator, HC552H000500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH ELEVATOR TRIM TAB INBOARD HINGE LINK SEVERELY CORRODED IN THEWEB AREA.
